Eight weeks on 125 mg. I have anxiety and obsessing. I'm still obsessing somewhat but anxiety is better. I however still have nausea, ringing in the ears, muscle tension. How long do these last? I'm also wondering if I should increase to 150 for the obsessive issue. I so hate the side effects with each increase though. Feedback please!
I have also taken zoloft in the past but I believe it was a lower dosage, I have since been on others because it did not work for me, but I have always had slightly longer adjusting periods than what is considered usual, adjusting to past meds has sometimes taken months especially with nausea, but I'm sure that is different for everybody, but I agree with pledge that you should definitely discuss the bothersome side effects with your doc. Make sure to mention your worries with an increase. Any increase in dose may just make things worse, this may just not be the medication for you or they may be able to add something to help... I'm also always nervous about more or worsening side effects, with some meds it seems almost easier to lock myself in my house & deal with the anxiety on my own... hope you feel better soon & sorry to ramble but also it seems gp's don't understand these meds & side effects as much as therapists, psychiatrists, or anyone that has taken them so if you are seeing a gp for your condition you may want to consider seeing someone more specialized in the field
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Mar 2010 • 2 answers
Posted 22 Nov 2010 • 3 answers
Posted 12 Feb 2012 • 1 answer
Posted 11 Sep 2013 • 3 answers
Posted 24 Jul 2016 • 2 answers